Hejazi, Taha Hossein, Bagheri, Mohsen, Jamshidi, Hanieh. (1397). Probabilistic Approach in Mathematical Programming Model to Solve Redundancy Allocation Problems in a Series-Parallel System with All Unit Discount Policy. , 52(1), 13-23. doi: 10.22059/jieng.2018.230815.1355
Taha Hossein Hejazi; Mohsen Bagheri; Hanieh Jamshidi. "Probabilistic Approach in Mathematical Programming Model to Solve Redundancy Allocation Problems in a Series-Parallel System with All Unit Discount Policy". , 52, 1, 1397, 13-23. doi: 10.22059/jieng.2018.230815.1355
Hejazi, Taha Hossein, Bagheri, Mohsen, Jamshidi, Hanieh. (1397). 'Probabilistic Approach in Mathematical Programming Model to Solve Redundancy Allocation Problems in a Series-Parallel System with All Unit Discount Policy', , 52(1), pp. 13-23. doi: 10.22059/jieng.2018.230815.1355
Hejazi, Taha Hossein, Bagheri, Mohsen, Jamshidi, Hanieh. Probabilistic Approach in Mathematical Programming Model to Solve Redundancy Allocation Problems in a Series-Parallel System with All Unit Discount Policy. , 1397; 52(1): 13-23. doi: 10.22059/jieng.2018.230815.1355


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.